# SDR IPXA2020040353849

- Difficulty date: March 7, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: NYB67084
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CEXTERIOR FUSELAGE SKIN REPAIR DOUBLER IS CHAFED AT STA. 1153, BETWEEN LONG. 43R TO 45R.REPAIRED FUSELAGE SKIN REPAIR DOUBLER AT STA. 1153 AND BETWEEN LONG. 43R TO 45R IAW VT-SAA EA 011-5330-01-A8079 REV. I/R AND UPS EO MD11-5330-75898-A. (MINOR)
